Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chest pain while breathing?

Hello, Well my mom is having chest pains when she breathes deeply in and out and she has sharp pains when she is moving in lower back area she already went to the hospital and they said they do not know so is there anything she could have. She had x-ray done, sonogram, and mri. WHy is she still having these pains while taking zofran 4mg, Zantac, and vicodin?
Tue, 29 Mar 2016
Report Abuse
Question is related to
Drug/Medication ,   ,   ,  
Lab Tests ,   ,  
General Surgeon 's  Response
Hi,Dear,Thanks for your query to HCM.
Dear I read facts of your query and reviewed it in context to your query health issues.
I understood your health concerns and feel Concerned about them.

Based on the facts of your query reply is-
Your Mother could be suffering from Hepatitis.
As your doctors could not come to diagnosis after-USG/Xray / MRI and gave some medicines, suggesting Acidity with inspiratory pain-thinking it to be Gastritis.
I would suggest LFT tests and USG of the Liver and Kidney , to rule out -Heptatitis / Cholecystitis .Other causes like Pluerisy / Acute Colitis / Acute Gastritis/duodenitis need to be ruled out.
EGD(esophago- gastro-duodenoscopy) could be needed to confirm the cause of the chest pain while breathing.

Treatment-Suggested-
This would depend on the cause found.This could be done if Physician is consulted on this matter.

Just don't worry till you verify with your attending doctors.
Need to Check with Physician /Sugeon doctor if things don't recover.

-Other causes need to be verified with your family GP doctor, as the facts may be different what you submitted.


-For this Second opinion from PCP-or Gp doctor and if need be with Physician / Surgeon specialist-is needed who would do proper investigation after proper physical assessment to resolve your health issues.

-for early recovery-please follow above do's which would resolve your issues.

Hope this would help you to treat your health issues in the best way possible.

Welcome for any further query in this regard.
Good Day!!

Dr.Savaskar M.N.
Senior Surgical Specialist
M.S.Genl-CVTS
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

lately i been experiencing some chest pain and a little shortness of breath. i feel like i cant take deep breathes and my chest feels like its...

Recent questions on  Hydrocodone/paracetamol

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

Hi i am an 35 year old white male . I have Klienfelters and was diagnosed at 17yo. I recently was in an auto accident in january and was on pain...

doctor1 MD

I just was informed by my pain specialist M.D. that my last urinalysis showed vicodin & pcp in my urine however, NO ms contin or oxycodone which I...

doctor1 MD

Hi I ve had the Irena for 4and a half years. I had it removed two days ago. I had another one inserted and it was very painful. Dr recommended me...

doctor1 MD

Several times lately I am awakened during sleep at night by severe pain in my jaw bone on both sides. My entire lowerj jaw hurts severely but more...

doctor1 MD

my name is XXXXXXX and i had a 15ft fall 20yrs ago. i landed on the back of my head and have had severe neck and head pain ever since.my doctor...

doctor1 MD

iI have been taking Lortab 5/500 3 times a day for 2 years.As of 3 days ago I came down with what seemed like the flu .I stopped taking the Lortab...